# SDR CA021107002

- Difficulty date: November 3, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,829 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN938D8
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE RUNS FOR REPAIR OF ANOTHER DEFECT, NR 1 ENGINE/NACELLE AREA DEVELOPED A HYDRAULIC LEAK. TRACED TO FITTING IN NR 1 NACELLE AT APPROX STN Y143.12. FITTING REPLACED.IPC REF 29-00-00 FIG. 30ITEM 190
